Posted by Paul
on September 16, 2000 at 05:39:02:
In Reply to: Re: adderall and impotence posted by Matt on September 11, 2000 at 22:46:17:
Ritalin makes you more horny! But it doesn't last as long. Adderall does that to me too sometimes. I used to take it with Zoloft, and at that time I rarely had that problem. Wellbutrin and Adderall, tried that too. I never took wellbutrin for long enough, I could never get through a week, but I would have if the side effects weren't so rough on me.
: : I have used adderall in combo with wellbutrin. Even though I like the adderall it does cause impotence. The wellbutrin by itself does not cause this but I need to up the dose, and I just don't like how I feel on wellbutrin. I am irritable and angry, and feel just plain lousy. Does ritilin cause impotence as a side effect. What is the maximum dose of ritilin? I tried it before for a very short time and it lasted me about 45 minutes to an hour before I crashed. What about the new form concerta? Any feedback would be greatly appreciated. HELP!
: I take 40 mg. of adderall a day and I have never had that problem.